# SDR SWAA2022071115141

- Difficulty date: June 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ASSY LOCATED BS540 AT BL0 AND RBL24.75 AT CENTER WING BOX 2022-307109 / [01] REPLACED BRACKET ASSY LOCATED BS540 AT BL0 AND RBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND DWG 143A5240-36 SHEET 14 REV:-.;[02] CORRECTED CORRECTIVE ACTION 1  REPLACED BRACKET ASSY LOCATED BS540 AT BL0 AND RBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 143A0060 REV:-. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED BRACKET ASSY LOCATED BS540 AT BL0 AND RBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 143A0060 REV:-. SEE INDIVIDUAL SIGNOFFS BELOW RII
